# SDR HEEA966623

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Box
- Part number: 350A33020005
- Condition: Yoke Seized
- Location: T/R
- Part time: 1,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT REMOVE T/R YOKE ASSEMBLY FROM GEARBOX ASSEMBLY.
